# SDR CA111026007

- Difficulty date: October 23, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cessna 414
- Engine: Cont TSIO520N
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 1,902 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NUMEROURS SKIN CRACKS FOUND IN UPPER SKIN ON LT ELEVATOR AND LT HORIZONTAL STABILIZER.
